Local control in fusion systems of p-blocks of finite groups

Kessar, R., Linckelmann, M. & Robinson, G. R. (2002). Local control in fusion systems of p-blocks of finite groups. Journal of Algebra, 257(2), pp. 393-413. doi: 10.1016/S0021-8693(02)00517-3

[img]
Preview
PDF
Download (227kB) | Preview

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1909

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics